RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 7, Issue 1  


Properly distributed subsequence on the line
A. I. Abdulnagimov, A. S. Krivoshyev
3
Identification of a polynomial in nonseparated boundary conditions in the case of a multiple zero eigenvalue
A. M. Akhtyamov, R. R. Kumushbaev
13
Equivalence of second-order ODEs to equations of first Painlevé equation type
Yu. Yu. Bagderina
19
Analogue of Bitsadze–Samarskii problem for a class of parabolic-hyperbolic equation of second kind
N. B. Islamov
31
Interpolation by series of exponentials in $H(D)$ with real nodes
S. G. Merzlyakov, S. V. Popenov
46
Stability of autoresonance in dissipative systems
O. A. Sultanov
59
General regularized trace formulae for loaded equations
I. D. Tsopanov
72
On a problem associated with approximation by exponential functions
R. A. Sharipov
86
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019